# SDR AALA200810171

- Difficulty date: November 7, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N587AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53250
- System (JASC): 5755 · Spoilers
- Part: Casting
- Condition: Cracked
- Location: Ground Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND SPOILER ACTUATOR MOUNT CASTING IS CRACKED AT FORWARD INBOARD END.  REMOVED AND REPLACED CASTING.
